# SDR AALA201905149002

- Difficulty date: May 12, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 60,692 hours, 10,079 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Line
- Condition: Loose
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FROM DECENT UNITL 2000' LEFT ENGINE N1 RAGED FROM 10 TO 27 DIFFERENCE WITH ALL GAUGES  MATCHING AND ADVERSE YAW. MAINTENANCE FOUND COMPRESSOR BLEED PRESSURE MUSCLE LINE NEAR MAIN ENGINE CONTROL LOOSE AND RE-SECURED. PERFORMED FLIGHT/GROUND IDLE SOLENOID TEST IAW AMM 73-21-04 AND IDLE SPEED TEST IAW AMM 71-00-00 TEST 3. AIRCRAFT OK FOR SERVICE
